MAUDE Adverse Event Report: ENCORE MEDICAL L.P. EMPOWR PS INSERT; EMPOWR PS KNEETM TIBIAL INSERT, SIZE 6, 10MM

ENCORE MEDICAL L.P. EMPOWR PS INSERT; EMPOWR PS KNEETM TIBIAL INSERT, SIZE 6, 10MM
Model Number 343-10-706
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 12/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery: tibial loosening.
 
Additional Manufacturer Narrative
The agent reported "(tibia loose)".The previous surgery and the surgery detailed in this event occurred 5 months apart.This evaluation is limited in scope as the items associated with this investigation were not returned to djo surgical - austin for examination.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate the reported devices were defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary customer complaint history of the reported item(s) showed no present trends or on-going issues that are needing a review.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.The root cause of this complaint was a revision surgery due to loosening.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical such as poor bone density, inadequate soft tissue support, patient activities.

Brand Name
EMPOWR PS INSERT
Common Device Name
EMPOWR PS KNEETM TIBIAL INSERT, SIZE 6, 10MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758-5445
MDR Report Key16143259
Report Number1644408-2023-00004
Device Sequence Number15137618
Product Code JWH
UDI-Device Identifier00888912171984
UDI-Public00888912171984
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number343-10-706
Device Catalogue Number343-10-706
Device Lot Number010U1099
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2022
Supplement Date Received by Manufacturer01/17/2023
Initial Report FDA Received Date01/11/2023
Supplement Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
130-03-732, LOT 155N2228.; 351-03-106, LOT 023T1177.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale